Energy identities in water wave theory for free-surface boundary condition with higher-order derivatives

この論文をさがす

著者

    • DAS Dilip
    • Physics and Applied Mathematics Unit, Indian Statistical Institute
    • MANDAL B. N.
    • Physics and Applied Mathematics Unit, Indian Statistical Institute

収録刊行物

  • Fluid dynamics research  

    Fluid dynamics research 40(4), 253-272, 2008-04-01 

参考文献:  14件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021168101
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ